On the global stability of periodic Ricker maps

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

A Local - Global Theorem on Periodic Maps

Abstract. Let ψ1, . . . , ψk be maps from Z to an additive abelian group with positive periods n1, . . . , nk respectively. We show that the function ψ1 + · · · + ψk is constant if ψ1(x) + · · · + ψk(x) equals a constant for |S| consecutive integers x where S = {r/ns : r = 0, . . . , ns −1; s = 1, . . . , k}. This local-global theorem extends a previous result [Math. Res. Lett. 11(2004), 187–19...

متن کامل

study of hash functions based on chaotic maps

توابع درهم نقش بسیار مهم در سیستم های رمزنگاری و پروتکل های امنیتی دارند. در سیستم های رمزنگاری برای دستیابی به احراز درستی و اصالت داده دو روش مورد استفاده قرار می گیرند که عبارتند از توابع رمزنگاری کلیددار و توابع درهم ساز. توابع درهم ساز، توابعی هستند که هر متن با طول دلخواه را به دنباله ای با طول ثابت تبدیل می کنند. از جمله پرکاربردترین و معروف ترین توابع درهم می توان توابع درهم ساز md4, md...

Stability Analysis of Stochastic Ricker Population Model

A stochastic generalization of the Ricker discrete population model is studied under the assumption that noise impacts the population reproduction rate. The obtained results demonstrate that the demographic-type stochastic noise increases the risk of the population extinction. In particular, the paper establishes conditions on the noise intensity under which the population will extinct even if ...

متن کامل

Stability of F-biharmonic maps

This paper studies some properties of F-biharmonic maps between Riemannian manifolds. By considering the first variation formula of the F-bienergy functional, F-biharmonicity of conformal maps are investigated. Moreover, the second variation formula for F-biharmonic maps is obtained. As an application, instability and nonexistence theorems for F-biharmonic maps are given.

متن کامل

A LOCAL - GLOBAL THEOREM ON PERIODIC MAPS 3 Corollary 1

Let ψ1, . . . , ψk be maps from Z to an additive abelian group with positive periods n1, . . . , nk respectively. We show that the function ψ = ψ1 + · · ·+ψk is constant if ψ(x) equals a constant for |S| consecutive integers x where S = {r/ns : r = 0, . . . , ns − 1; s = 1, . . . , k}; moreover, there are periodic maps f0, . . . , f|S|−1 : Z → Z only depending on S such that ψ(x) = ∑|S|−1 r=0 f...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Electronic Journal of Qualitative Theory of Differential Equations

سال: 2016

ISSN: 1417-3875

DOI: 10.14232/ejqtde.2016.1.76